# SDR UIEA2018123102971

- Difficulty date: December 28, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 84,194 hours, 16,869 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Status Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO #2 STATUS MESSAGE( BITE CHECK CABIN ALT 2 CONTROLLER IAW B767 AMM 21-31-00, BITE & OPS CHECKED GOOD )
